# SDR UALA2012010600129

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 68,932 hours, 25,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPL THE NR 1L MED HANDLE PAN P/N 141N6302U3 (PCN 170-5398) ON OR BEFORE JAN 5 2013.  PAN REPLACEMENT WILL REQUIRE ALMOST COMPLETE DOOR DISASSEMBLY FOR ACCESS, REQUEST 2 SHIFT SLOT.
